# SDR FDEA201609133205

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 680-730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM AT BS 680 - 730 FOUND CORRODED.  REPAIRED IAW SRM 51-40-02-0G REV 119.0,  DWG 143N8322 SHT 1 REV K, AND 143N8322 SHT 2 REV E.  REPAIR CLASSIFED AS MAJOR.
